Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could cause sleeplessness after taking Lantus and Metformin to manage diabetes?

Unchecked diabetes for several years. Dr prescribed 15mg Lantus (needle) & 2 tabs metformin daily. It s been close to 72 hours since I last slept. Can t continue and can t see the Dr. until 15 Jan. What s the best approach to troubleshoot these dosages??
Fri, 21 Sep 2018
Report Abuse
Diabetologist 's  Response
hi,
I have gone through your question.Diabetes treatment needs lifestyle modifications like low carbohydrate diet , regular exercise,peroidical checkups ,taking medicines(anti diabetic drugs) as prescribed by your doctor .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a type II diabetic. Can taking Norco raise my blood sugar levels? I recently had severe cervical pain and took 3 5mg Norcos. I was wired and...